followers 8 popularity
15
following 1

following  view all

Groups
hypothyroidismrevolu is not in any groups

Interests

Health and Fitness Care
Niovi Marie | hypothyroidismrevolu

Hypothyroidism Revolution - Feeding Problems In Patients With Cancer

Jun 27th 2014 at 1:03 AM

• Loss of appetite, loss of appetite

• Change the weight increase or decrease

• Mouth or throat sores

• Dry mouth • Gum and teeth problems

• Changes in the process a sense of taste and smell

• Nausea or vomiting, nausea / vomiting

• Diarrhea

• Lactose intolerance lactose intolerance

• Constipation

Fatigue or frustration, fatigue and / or depression The symptoms of cancer side effects vary from patient to patient, because it depends on the processor and on the type of treatment and the quantity and size of the dose and the length of his term., But the good news is that not all patients are subjected to the side effects of treatment and end these symptoms the end of the therapy sessions with the observation that it can be controlled by using new drugs

Therefore the patient must limit the talk about possible symptoms and the possibility of mitigation through the inquiry of a specialist doctor. To address the problems of nutrition and to address the side effects of treatment  Ask the patient to write down the side effects of treatment, and has designed a schedule you can see later which track these issues and can also be written any questions or concerns you may have answered your doctor when you receive successive cycles of treatment. Loss of appetite Hypothyroidism Revolution

The loss of appetite or decrease in appetite is considered one of the common problems that occur when the patient to undergo cancer treatments. In fact, no one can tell us the exact cause of anorexia. May be caused due to illness or because of treatment. But the feelings of fear and anxiety or frustration usually lead to negative results. May be caused by the side effects caused by treatment, especially in cases of nausea or vomiting or lack of sense of smell or taste of the food, at which time a doctor or nurse can help to control the situation. The loss of appetite is usually only a day or two and if exceeded, it would be a concern.

0 comments
Please to comment

sign in

Username
Password
Remember Me


New to IM faceplate? join free!

Lost Password? click here